dc.contributor.author | Nour, M.-Y. | |
dc.contributor.author | Lamnii, A. | |
dc.contributor.author | Zidna, A. | |
dc.contributor.author | Barrera Rosillo, Domingo | |
dc.date.accessioned | 2023-07-14T11:27:14Z | |
dc.date.available | 2023-07-14T11:27:14Z | |
dc.date.issued | 2023-05-18 | |
dc.identifier.citation | M.-Y.Nour,A.Lamnii,A.Zidnaetal. Non-uniform UE-spline quasi-interpolants and their application to the numerical solution of integral equations. Applied NumericalMathematics191(2023)29–44[https://doi.org/10.1016/j.apnum.2023.05.006] | es_ES |
dc.identifier.uri | https://hdl.handle.net/10481/83743 | |
dc.description.abstract | A construction of Marsden’s identity for UE-splines is developed and a complete proof is given. With the help of this identity, a new non-uniform quasi-interpolant that repro-duces the spaces of polynomial, trigonometric and hyperbolic functions are defined. Effi-cient quadrature rules based on integrating these quasi-interpolation schemes are derived and analyzed. Then, a quadrature formula associated with non-uniform quasi-interpolation along with Nyström’s method is used to numericallysolve Hammerstein and Fredholm integral equations. Numerical results that illustrate the effectiveness of these rules are pre-sented. | es_ES |
dc.description.sponsorship | Universidad de Granada / CBUA | es_ES |
dc.language.iso | eng | es_ES |
dc.publisher | Universidad de Granada | es_ES |
dc.rights | Atribución 4.0 Internacional | * |
dc.rights.uri | http://creativecommons.org/licenses/by/4.0/ | * |
dc.subject | UE-splines | es_ES |
dc.subject | Marsden’s identity | es_ES |
dc.subject | Quasi-interpolation | es_ES |
dc.subject | Error estimate | es_ES |
dc.subject | Numerical integration | es_ES |
dc.subject | Numerical integration | es_ES |
dc.subject | Fredholm integral equation | es_ES |
dc.subject | Hammerstein integral equation | es_ES |
dc.title | Non-uniform UE-spline quasi-interpolants and their application to the numerical solution of integral equations | es_ES |
dc.type | journal article | es_ES |
dc.rights.accessRights | open access | es_ES |
dc.identifier.doi | 10.1016/j.apnum.2023.05.006 | |
dc.type.hasVersion | VoR | es_ES |